# SDR N382005F00001

- Difficulty date: January 21, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N825LJ
- Make and model: Lear 35A
- Aircraft serial: 496
- Engine: Garrtt TFE731*
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 244039L5
- Condition: Defective
- Location: Lt Engine
- Part time: 9,748 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENGINE FIRE T-HANDLE WAS FLASHING.  NO OTHER INDICATIONS OF FIRE.  PERFORMED RESISTANCE CHECK OF LT ENGINE FIRE LOOPS AND FOUND CENTER CONDUCTOR RESISTANCE OF ACCESSORY GB LOOP READING HIGH.  REPLACED LT ENGINE ACCESSORY GB LOOP.  FUNCTIONAL CHECK AND GROUND RUN OK.  (K)
